# SDR UALA200903100074A

- Difficulty date: March 7, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N941UA
- Make and model: Boeing 737522
- Aircraft serial: 26676
- Aircraft time: 45,739 hours, 28,789 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 01812996
- Part serial: 84
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAP PROBLEM.  RTFL.  REMOVED AND REPLACED TRAILING EDGE FLAP POSITION INDICATOR.  PERFORMED THE TEST OF THE TRAILING EDGE FLAP POSITION INDICATOR SYSTEM.  TESTS OK.  RAN FLAPS FULL UP AND DOWN SEVERAL TIMES, FLAPS ARE WORKING NORMALLY.
